# SDR 07FDEA02230

- Difficulty date: June 20, 2007
- Submitted: June 21, 2007
- Operation: Air carrier
- Aircraft: N575FE
- Make and model: Doug MD-11F
- Aircraft serial: 48500
- Aircraft time: 51,840 hours, 10,573 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Stiffener
- Part number: ARB2932505
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING FIXED LEADING EDGE CAVITY AT XOS = 665, STIFFENER FOUND WITH CRACK.  [07-09-07]  COMPLIED WITH FEDEX E.A. 1-5710-111130.   CLASSIFIED AS MINOR REPAIR AS PER FEDEX GMM 6-2-100.
